MathSciNet Relay Station
MathSciNet bibliographic data
MR187062 (32 #4517) 46.01
Rockafellar, R. T. Extension of Fenchel's duality theorem for convex functions. Duke Math. J. 33 1966 81–89.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement